RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rudnev, Mikhail Konstantinovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:66
Abstract pages:157
Full texts:3
References:23
Associate professor
PhD
E-mail: , ,

http://www.mathnet.ru/eng/person118582
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Brendan Murphy, Giorgis Petridis, Oliver Roche-Newton, Misha Rudnev, Ilya D. Shkredov, “New results on sum-product type growth over fields”, Mathematika, 65:3 (2019),  588–642  mathnet  mathscinet  isi  scopus
2. Misha Rudnev, Ilya D. Shkredov, Sophie Stevens, “On the energy variant of the sum-product conjecture”, Rev. Mat. Iberoam., 2019,  1–26  mathnet
2018
3. Misha Rudnev, Ilya D. Shkredov, “On the restriction problem for discrete paraboloid in lower dimension”, Adv. Math., 339 (2018),  657–671  mathnet  mathscinet  isi  scopus
4. A. Iosevich, O. Roche-Newton, M. Rudnev, “On discrete values of bilinear forms”, Mat. Sb., 209:10 (2018),  71–88  mathnet  elib; Sb. Math., 209:10 (2018), 1482–1497  isi  scopus
2017
5. Esen Aksoy Yazici, Brendan Murphy, Misha Rudnev, Ilya Shkredov, “Growth estimates in positive characteristic via collisions”, Int. Math. Res. Not. IMRN, 2017:23 (2017),  7148–7189  mathnet  mathscinet  isi  scopus
2016
6. Oliver Roche-Newton, Misha Rudnev, Ilya D. Shkredov, “New sum-product type estimates over finite fields”, Adv. Math., 293 (2016),  589–605  mathnet  mathscinet  zmath  isi  elib  scopus
2013
7. S. Konyagin, M. Rudnev, “On new sum-product estimates”, SIAM J. Discrete Math., 27:2 (2013),  973–990  mathnet  mathscinet  zmath  isi  scopus
2006
8. M. Rudnev, V. Ten, “A model for separatrix splitting near multiple resonances”, Regul. Chaotic Dyn., 11:1 (2006),  83–102  mathnet  mathscinet  zmath
2004
9. M. Rudnev, V. Ten, “Sharp upper bounds for splitting of separatrices near a simple resonance”, Regul. Chaotic Dyn., 9:3 (2004),  299–336  mathnet  mathscinet  zmath
2000
10. M. Rudnev, S. Wiggins, “On a Homoclinic Splitting Problem”, Regul. Chaotic Dyn., 5:2 (2000),  227–242  mathnet  mathscinet  zmath
1999
11. M. Rudnev, S. Wiggins, “On a Partially Hyperbolic KAM Theorem”, Regul. Chaotic Dyn., 4:4 (1999),  39–58  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Некоторые аспекты оценки сумм произведений методом Шоймоши, Конягина и Шкредова
M. K. Rudnev
Contemporary Problems in Number Theory
April 11, 2019 12:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020